MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX
Model Number MMT-945A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.
 
Event or Problem Description
Reference number (b)(4).Event occurred in australia.This mdr is being submitted for an unknown number of devices in which the issue was experienced.On (b)(6) 2024, it was reported that patient faced infusion set cannula bent.Patient was admitted to hospital due to any blood glucose value, diabetic ketoacidosis seizure and diabetic coma.Length of hospitalization was for two nights.Date of hospitalization was (b)(6) 2024.The blood glucose level was at time of hospitalization was 22.2 mmol/l.Nausea, dehydration headaches symptoms were reported at time of hospitalization.Therefore, patient was treated with intravenous.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary, the information in this complaint (b)(6) has been evaluated.The batch 6005828 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the code soft cannula found bent upon removal from infusion site.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, reference samples passed the test.Functional (flow) test according to wi version 2 on reference samples, reference samples passed the test.Device history record (dhr) review: the lot 6005828 was manufactured according to the wi version 69, manufactured in the line inset 4, on 02/mar/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 18/aug/2025 against malfunction code soft cannula found bent upon removal from infusion site and lot 6005828 and other 2 complaint have been registered in database for the same lot and malfunction code.Preliminary conclusion: due to the volume of complaints identified in the trending analysis, this case will be moved to pending corrective and preventive action (capa) determination assessment to evaluate whether additional investigation is required.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20396552
Report Number3003442380-2024-28604
Device Sequence Number6546047
Product Code FPA
UDI-Device Identifier05705244020368
UDI-Public05705244020368
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-945A
Device Lot Number6005828
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown